Make an appointment:
(i.e. Dermatologists)

I'm on a pro-hormone and my testicles have become bright red. Could I become impotent?

im taking epistane and my testies have became bright red and move alot should i be worried about being impatant
I am sorry to hear about your issues. I am unable to provide an accurate assessment without knowing the full details of your medical history and performing a full physical exam, including a genital exam. I strongly encourage you to schedule an appointment with a primary care physician to further discuss your symptoms. After a thorough in-person evaluation, this provider can make recommendations on the next most appropriate steps. In general, supplements, including epistane, have very limited regulation by the FDA. Many supplements do not contain the substances they claim to contain. Additionally, there have been many high profile cases of supplements severe to severe reactions, including death. Testosterone supplements have a theoretical link to increased risk of prostate cancer. In addition, recent studies have linked them to an increased risk of coronary artery disease. As such, I strongly encourage you to discuss these concerns with a primary care doctor. It is unclear from your question what effect this supplement is having on your testicles. The change in color suggests a change in the blood flow to the testicles. Increase temperature of the testicles can lead to a decreased sperm count. The increase movement may be your body's attempt to further regulate the temperature of your testicles. You need to discuss these concerns with a primary care doctor.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.

Nearby Doctors

  • Dr. Sitha Miller
    Dr. Sitha Miller MD
    Primary Care Doctor
    Avg Rec:
    943 N Andover Road
    Andover, KS 67002

Other Doctors

  • Dr. Ruben Ruiz
    Dr. Ruben Ruiz MD
    Primary Care Doctor
    Avg Rec:
    3012 San Gabriel Blvd.
    Rosemead, CA 91770
  • Dr. Julien Dedier
    Dr. Julien Dedier MD
    Primary Care Doctor
    Avg Rec:
    725 Albany St
    Boston, MA 02118
  • Dr. Mark Siegel
    Dr. Mark Siegel DO
    Primary Care Doctor
    Avg Rec:
    1530 W. Glendale Ave
    Phoenix, AZ 85021